Items where Division is "Mathematics" and Year is 2010

Group by: Creators | Item Type | No Grouping
Jump to: A | D | G | K | M | S | T | U | Y | Ç
Number of items: 11.


Aly, Hassan and Marzouk, Radwa and Meidl, Wilfried (2010) On the calculation of the linear complexity of periodic sequences. In: 9th International Conference on Finite Fields and Their Applications, Dublin, Ireland


Duruk, Nilay and Erbay, Hüsnü A. and Erkip, Albert (2010) Global existence and blow-up for a class of nonlocal nonlinear Cauchy problems arising in elasticity. Nonlinearity, 23 (1). pp. 107-118. ISSN 0951-7715


Garcia, Arnaldo and Güneri, Cem and Stichtenoth, Henning (2010) A generalization of the Giulietti-Korchmaros maximal curve. Advances in Geometry, 10 (3). pp. 427-434. ISSN 1615-715X (Print) 1615-7168 (Online)

Garcia, Arnaldo and Stichtenoth, Henning (2010) A note on a maximal curve. In: 12th Conference on Arithmetic, Geometry, Cryptography, and Coding Theory, Luminy - Marseille, France


Karapınar, Erdal and Zakharyuta, Vyacheslav (2010) On Orlicz-Power series spaces. Mediterranean Journal of Mathematics, 7 (4). pp. 553-563. ISSN 1660-5446


Meidl, Wilfried and Topuzoğlu, Alev (2010) On the inversive pseudorandom number generator. In: Devroye, Luc and Karasözen, Bülent and Kohler, Michael and Korn, Ralf, (eds.) Recent Developments in Applied Probability and Statistics. Springer-Verlag, Berlin Heidelberg, Germany, pp. 103-125. ISBN 978-3-7908-2598-5 ; 978-3-7908-2597-8


Stichtenoth, Henning (2010) Recursive towers of function fields over finite fields. In: 3rd International Workshop on Arithmetic of Finite Fields (WAIFI 2010), Istanbul, Turkey


Terzioğlu, Tosun (2010) Bhaskara II başkan Garfield'e karşı. Matematik Dünyası, 19 (3). p. 73. ISSN 1300-624X


Ulus, Firdevs (2010) Dividend optimization for a jump diffusion model. [Thesis]


Yavuz, Onur (2010) A reflexivity result concerning banach space operators with a multiply connected spectrum. Integral Equations and Operator Theory, 68 (4). pp. 473-485. ISSN 0378-620X (Print) 1420-8989 (Online)


Çeşmelioğlu, Ayça and Meidl, Wilfried (2010) A general approach to construction and determination of the linear complexity of sequences based on cosets. In: 6th International Conference on Sequences and Their Applications - SETA 2010, Paris, France

This list was generated on Mon Jun 17 17:46:52 2024 +03.